Benadryl Benadryl Extra Strength Allergy Nightime Caplets

24 Caplets

$19.99

$14.99

Benadryl

Benadryl Extra Strength Allergy Nightime Caplets

24 Caplets
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 29.64ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$19.99

$14.99

+
Max: 2
Description
Treat allergy and hay fever symptoms and get the sleep you need with Extra Strength Benadryl® Allergy Nighttime. This nighttime formula contains 50 milligrams of the antihistamine diphenhydramine hydrochloride to treat sneezing, runny nose, itchy and watery eyes, itchy skin, and hives. These easy-to-swallow caplets help you sleep, so you can wake up refreshed. Extra Strength Benadryl®  Allergy Nighttime come in a package of 24 caplets.

Recommended Dosage:
  • Children under the age of 12 years: Do not use, Use Children’s BENADRYL® products.
  • Adults and Children 12 years and over: Take 1 caplet at bedtime if needed or as directed by a doctor.
Other information:
  • Read the complete label before use and follow all directions
  • Do not use if blister unit is broken •Store at 15 to 30°C.

Caution: Do not use with any other product containing diphenhydramine, even one used on skin, more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor, if you are allergic to diphenhydramine or to any other ingredients in this product, in elderly patients who experience confusion at nighttime.

Ask a doctor or pharmacist before use if you have glaucoma, breathing problem such as emphysema, chronic bronchitis, or chronic asthma,  difficulty with urination due to an enlargement of the prostate gland, a cough that is accompanied by excessive secretions, are taking other antihistamines, sedatives or tranquilizers, are pregnant or breastfeeding.

When using this product marked drowsiness may occur, excitability may occur, especially in children, alcohol, sedatives and tranquilizers may increase drowsiness, excitation may occur rather than sedation in the elderly, and therefore should be avoided in this age group, do not drive, operate machinery or engage in, activities requiring mental alertness, avoid alcoholic drinks.

Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur. Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Other information; Read the complete label before use and follow all directions.  Do not use if blister unit is broken. Store at 15 to 30°C.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Features
  • Fast, effective relief of allergy and hay fever symptoms
  • Treats sneezing, runny nose, itchy and watery eyes
  • Relieves skin itch and hives
  • Helps you sleep
  • Each caplet contains 50 mg diphenhydramine hydrochloride
  • 24 extra-strength caplets
     
Ingredients
Medicinal Ingredients: Diphenhydramine Hydrochloride 50 mg Antihistamine Non-Medicinal Ingredients: Calcium phosphate dibasic dihydrate, candelilla wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized corn starch, stearic acid, titanium dioxide, water.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.8ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;